# SDR AALA20020754

- Difficulty date: May 27, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Damaged
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1511 - EN ROUTE ORD-PSP - 15 MINUTES AFTER TAKEOFF TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  FOLLOWED PROCEDURES AND LIGHT EXTINGUISHED WITHIN ONE MINUTE.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED AIR CONDITIONING DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
